Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 253, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 19, 2012, 4:59 PM CDT for Lonoke County, Pulaski County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 4:59 PM CDT (21:59 UTC)
- Expired
- Jul 19, 2012, 5:13 PM CDT
- In force
- 14 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013
WUUS54 KLZK 192159
SVRLZK
ARC085-119-192245-
/O.NEW.KLZK.SV.W.0253.120719T2159Z-120719T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT THU JUL 19 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
* UNTIL 545 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTHEAST OF SYLVANIA...OR 9 MILES EAST OF CABOT...AND MOVING
SOUTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK AFB... CABOT... WARD...
SYLVANIA... SOUTH BEND... PARNELL...
OLD AUSTIN... AUSTIN... WOODLAWN...
MACON... FURLOW... FAIRVIEW...
BUTLERVILLE... ZION HILL... WATTENSAW...
WARSAW... TONEYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3481 9194 3486 9209 3493 9222 3501 9214
3503 9203 3502 9188 3500 9182 3495 9180
3492 9180
TIME...MOT...LOC 2159Z 307DEG 3KT 3494 9187
$$
2251 follow-up statement
862
WWUS54 KLZK 192213
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT THU JUL 19 2012
ARC085-119-192223-
/O.CAN.KLZK.SV.W.0253.000000T0000Z-120719T2245Z/
LONOKE AR-PULASKI AR-
513 PM CDT THU JUL 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PULASKI AND
NORTHWESTERN LONOKE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3481 9194 3486 9209 3493 9222 3501 9214
3503 9203 3502 9188 3500 9182 3495 9180
3492 9180
TIME...MOT...LOC 2213Z 307DEG 3KT 3493 9186
$$
225What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:37 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 19, 2:37 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 237 PM CDT THU JUL 19 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT IN THE NEXT FEW HOURS...THE BIG STORY WILL BE THE PULSE-TYPE STORMS. SOME OF THE STRONGER ONES WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...ESPECIALLY AS THEY COLLAPSE. THE STORMS WILL DIMINISH AFTER SUNSET. UPPER RIDGING CENTERED OVER THE PLAINS WILL PUSH A FRONTAL BOUNDARY TOWARD THE REGION TONIGHT AND FRIDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE BOUNDARY MOVES INTO ARKANSAS BY FRIDAY MORNING. PRE-FRONTAL HEATING AND MOISTURE/ INSTABILITY POOLING AHEAD OF THE BOUNDARY WILL BE ENOUGH TO PRODUCE A THREAT OF STRONG TO SEVERE THUNDERSTORMS...PARTICULARLY ALONG AND SOUTH OF INTERSTATE 40. SIMILAR TO TODAY/S SETUP... DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY STRONG/SEVERE STORMS...AND COVERAGE WILL BE ISOLATED OR SCATTERED. DRIER AIR WILL ACCOMPANY THE FRONT...WHICH WILL MOVE IN AND STALL/WASH OUT OVER THE AREA. THE DRIER AIR WILL HANG ON THROUGH THE WEEKEND...WHICH SHOULD BE ENOUGH TO KEEP HEAT INDEX VALUES BELOW ADVISORY CRITERIA. && .LONG TERM...MONDAY THROUGH THURSDAY UPPER LEVEL RIDGE WILL BE FIRMLY IN PLACE ACROSS THE CENTRAL CONUS...WITH AR JUST ON THE SRN PERIPHERY OF THE CENTER OF THIS RIDGE EARLY IN THE PERIOD. AS A RESULT...KEEP SLIGHT CHANCE POPS ACROSS THE SRN THIRD OF THE CWA FOR DIURNALLY DRIVEN CONVECTION ON MON. BEYOND THAT...THE UPPER RIDGE WILL BROADEN ENOUGH THAT POPS WILL BE LOW ENOUGH TO KEEP MENTION OF OUT FORECAST THROUGH THE END OF THE FORECAST. WHILE SOME ISOLATED DIURNALLY DRIVEN CONVECTION WILL STILL BE POSSIBLE...CHANCES TOO LIMITED TO MENTION PRECIP AT THIS TIME. TEMPS WILL ALSO BE ABOVE AVERAGE...WITH HIGHS GENERALLY IN THE MID 90S TO LOW 100S. LOWS WILL BE IN THE UPPER 60S TO UPPER 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 101 69 99 / 30 20 10 10 CAMDEN AR 75 99 74 97 / 20 30 20 20 HARRISON AR 75 100 71 98 / 30 10 10 10 HOT SPRINGS AR 77 101 75 99 / 20 20 20 10 LITTLE ROCK AR 77 102 75 98 / 20 20 20 10 MONTICELLO AR 77 98 75 96 / 30 30 30 20 MOUNT IDA AR 75 100 70 98 / 20 20 10 10 MOUNTAIN HOME AR 74 100 68 98 / 30 10 10 10 NEWPORT AR 76 101 69 99 / 30 20 10 10 PINE BLUFF AR 76 99 74 96 / 20 30 20 10 RUSSELLVILLE AR 77 103 73 100 / 20 20 10 10 SEARCY AR 76 102 72 98 / 30 20 10 10 STUTTGART AR 77 101 73 97 / 20 30 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY-CALHOUN- CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE- POPE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, Jul 19, 8:41 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 841 AM CDT THU JUL 19 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 841 AM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK DISTURBANCE ALOFT WILL SLOWLY DRIFT SOUTH INTO AR THIS AFTERNOON...WITH SHOWERS AND THUNDERSTORMS ALREADY ONGOING ACROSS PORTIONS OF WESTERN AND CENTRAL MISSOURI THIS MORNING. AS THIS DISTURBANCE DROPS SOUTH...SOME SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. ELSEWHERE ACROSS THE AREA...SOME ISOLATED THUNDERSTORMS COULD ALSO DEVELOP...BUT WILL BE MORE SPOTTY IN NATURE. SOME STORMS COULD BRIEFLY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE AND AFTERNOON TEMPERATURES WILL LIKELY EXCEED THE CENTURY MARK ACROSS A GOOD PART OF THE STATE. HUMIDITY LEVELS WILL MAKE IT FEEL EVEN WARMER WITH HEAT INDICES EXCEEDING 105 DEGREES ACROSS THE MAJORITY OF THE AREA. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR ALL THE COUNTY WARNING AREA WITH THE EXCEPTION OF THE FAR WEST AND NORTHWEST. EVEN IN THE COUNTIES WHERE THE HEAT ADVISORY IS NOT IN EFFECT...HEAT INDICES WILL STILL LIKELY SURPASS 100 DEGREES. THERE IS A HIGH WILDFIRE DANGER DUE TO CONTINUING DROUGHT CONDITIONS AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE AFOREMENTIONED WEAK UPPER DISTURBANCE WILL CONTINUE TO SLOWLY DROP SOUTH THROUGH TOMORROW AFTERNOON...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE SOUTHERN HALF OF THE AREA. SOME OF THESE STORMS COULD BECOME BRIEFLY SEVERE DURING THE AFTERNOON HOURS ON FRIDAY...WITH DAMAGING WINDS THE MAIN THREAT. SOMEWHAT DRIER AIR WILL FILTER INTO THE STATE FROM THE NORTH BEHIND A WEAK FRONT ASSOCIATED WITH THIS UPPER DISTURBANCE. THIS WILL LIMIT THE POTENTIAL FOR AFTERNOON SHOWERS AND THUNDERSTORMS FOR A GOOD PORTION OF THE STATE THIS WEEKEND. HOWEVER...PORTIONS OF SOUTHERN ARKANSAS WILL REMAIN IN HIGHER MOISTURE...WITH AFTERNOON ISOLATED SHOWERS AND THUNDERSTORM MORE POSSIBLE. THE OPPRESSIVE HEAT WILL CONTINUE TO BE A SIGNIFICANT THREAT THROUGH EARLY NEXT WEEK AS TEMPERATURES HOVER AROUND 100 DEGREES. HEAT INDICES WILL RANGE FROM 100 TO 110 THIS WEEKEND...WITH THE HIGHEST VALUES ACROSS THE SOUTHERN SECTIONS OF THE STATE WHERE HIGHER HUMIDITY LEVELS WILL REMAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/62
In the hours before
Special weather statement, Jul 19, 4:05 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
405 PM CDT THU JUL 19 2012
ARZ003-192150-
BOONE AR-
405 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOONE COUNTY UNTIL
445 PM CDT...
AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROBERSON HOLLOW...OR 13 MILES NORTHEAST OF
GREEN FOREST...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SELF... ROBERSON HOLLOW... OMAHA...
MYRTLE... BURLINGTON... WHITE MTN...
SHAW LAKE DAM... RED BLUFF... PROSPERITY...
LICK BRANCH... CRUMPLER SUBDVN... CRICKET...
CREST...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3647 9301 3630 9310 3630 9318 3638 9331
3650 9330 3650 9329 3651 9309
TIME...MOT...LOC 2105Z 308DEG 10KT 3646 9326
44Special weather statement, Jul 19, 4:16 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 416 PM CDT THU JUL 19 2012 ARZ004-005-192200- BAXTER AR-MARION AR- 416 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION AND SOUTHERN BAXTER COUNTIES UNTIL 500 PM CDT... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GASSVILLE...OR 8 MILES SOUTHWEST OF MOUNTAIN HOME...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SHIPP... SALESVILLE... PUSH MTN... NORFORK DAM... NORFORK... LION HILL... HERRON... GASSVILLE... COLFAX... CARTNEY... BRIARCLIFF... ADVANCE... REA VALLEY... LONE ROCK... BUFORD... BUFFALO CITY... WILD HOG MTN... WHITEVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3625 9218 3604 9233 3618 9256 3632 9248 TIME...MOT...LOC 2117Z 300DEG 10KT 3623 9245 44
Special weather statement, Jul 19, 4:33 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 433 PM CDT THU JUL 19 2012 ARZ003-004-012-013-192220- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 433 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL 515 PM CDT... AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VALLEY SPRINGS...OR 10 MILES SOUTHEAST OF HARRISON...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... VALLEY SPRINGS... SAINT JOE... POINT PETER... OLVEY... EULA... DUGGER... CRAWFORD... PINDALL... HASTY... EVERTON... WOOLUM REC AREA... VERONA... SULPHUR MTN... STACK ROCK... SKULL BLUFF... SHIRLEY MTN... RALLY HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3611 9268 3588 9290 3607 9312 3622 9297 TIME...MOT...LOC 2134Z 304DEG 9KT 3612 9298 44
Special weather statement, Jul 19, 4:36 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
436 PM CDT THU JUL 19 2012
ARZ003-012-192220-
BOONE AR-NEWTON AR-
436 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE AND NORTHERN
NEWTON COUNTIES UNTIL 515 PM CDT...
AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF CAPPS...OR NEAR HARRISON...
MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... CAPPS... GAITHER...
BELLEFONTE... BATAVIA... SULPHUR MTN...
PINEY MTN... KENNEDY MTN... HILL TOP...
GRUBB SPRINGS... GAITHER MTN... FRANCIS...
FODDERSTOCK MTN... ELMWOOD... BEAR CREEK SPGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3629 9298 3617 9297 3609 9309 3613 9328
3631 9324
TIME...MOT...LOC 2137Z 281DEG 11KT 3620 9315
44Special weather statement, Jul 19, 4:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 PM CDT THU JUL 19 2012
ARZ004-005-192225-
BAXTER AR-MARION AR-
440 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND NORTHERN
BAXTER COUNTIES UNTIL 530 PM CDT...
AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF PRICE PLACE...OR 9 MILES
NORTHEAST OF BULL SHOALS...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN HOME... BULL SHOALS... ROBINSON PT LNDG...
PRICE PLACE... LAKEVIEW... GAMALIEL LANDING...
FAWN PARK... BULL SHOALS SP... ARKAWANA...
THREE BROTHERS... OAKLAND... HENDERSON...
GAMALIEL... CLARKRIDGE... WALLACE KNOB...
TURKEY KNOB... TALBERT LANDING...
SPRING LAKE ESTATES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3651 9215 3635 9215 3633 9216 3632 9216
3636 9262 3650 9261
TIME...MOT...LOC 2140Z 279DEG 22KT 3649 9250
44Special weather statement, Jul 19, 4:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 451 PM CDT THU JUL 19 2012 ARZ006-192235- FULTON AR- 451 PM CDT THU JUL 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON COUNTY UNTIL 530 PM CDT... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VIOLA...OR 10 MILES WEST OF SALEM...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SALEM... VIOLA... SALEM ARPT... FLINT SPRINGS... BYRON... WHEELING... WILDCAT KNOB... WALLACE KNOB... SPRING LAKE... SPARKS LAKE... SHAW KNOB... SHADY GROVE... SALEM KNOB... PINE HILL... PICKREN HALL... LAKE LEON... BULLS EYE LAKE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3640 9173 3625 9187 3639 9209 3649 9201 TIME...MOT...LOC 2151Z 303DEG 11KT 3641 9196 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:14 PM CDT | Special Weather Statement | LZK | Independence | 31 min |
| Jul 19, 12:38 PM CDT | Special Weather Statement | LZK | White | 47 min |
| Jul 19, 12:52 PM CDT | Special Weather Statement | LZK | Jackson | 28 min |
| Jul 19, 1:14 PM CDT | Special Weather Statement | LZK | Jackson | 31 min |
| Jul 19, 1:18 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 27 min |
| Jul 19, 1:32 PM CDT | Special Weather Statement | LZK | Pope | 28 min |
| Jul 19, 1:40 PM CDT | Special Weather Statement | LZK | White | 30 min |
| Jul 19, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | White | 33 min |
| Jul 19, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 30 min |
| Jul 19, 1:48 PM CDT | Special Weather Statement | LZK | White | 27 min |
| Jul 19, 1:48 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 27 min |
| Jul 19, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 28 min |
| Jul 19, 2:20 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 36 min |
| Jul 19, 2:24 PM CDT | Severe Thunderstorm Warning | LZK | Pope | 51 min |
| Jul 19, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 45 min |
| Jul 19, 2:42 PM CDT | Special Weather Statement | LZK | Van Buren | 18 min |
| Jul 19, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Van Buren | 17 min |
| Jul 19, 2:50 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jul 19, 2:53 PM CDT | Special Weather Statement | LZK | Pope | 47 min |
| Jul 19, 3:10 PM CDT | Special Weather Statement | LZK | White | 45 min |
| Jul 19, 3:12 PM CDT | Special Weather Statement | LZK | Boone | 48 min |
| Jul 19, 3:15 PM CDT | Special Weather Statement | LZK | Monroe | 45 min |
| Jul 19, 3:44 PM CDT | Special Weather Statement | LZK | Marion | 46 min |
| Jul 19, 3:51 PM CDT | Special Weather Statement | LZK | Boone | 44 min |
| Jul 19, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 7 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Jul 19, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 29 min |
| Jul 19, 4:05 PM CDT | Special Weather Statement | LZK | Boone | 45 min |
| Jul 19, 4:16 PM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jul 19, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 39 min |
| Jul 19, 4:33 PM CDT | Special Weather Statement | LZK | Searcy | 47 min |
| Jul 19, 4:36 PM CDT | Special Weather Statement | LZK | Boone | 44 min |
| Jul 19, 4:40 PM CDT | Special Weather Statement | LZK | Baxter | 45 min |
| Jul 19, 4:51 PM CDT | Special Weather Statement | LZK | Fulton | 44 min |
| Jul 19, 5:24 PM CDT | Special Weather Statement | LZK | Newton | 46 min |
| Jul 19, 5:44 PM CDT | Special Weather Statement | LZK | Izard | 46 min |
| Jul 19, 5:51 PM CDT | Special Weather Statement | LZK | Newton | 44 min |
| Jul 19, 6:08 PM CDT | Special Weather Statement | LZK | Searcy | 47 min |
| Jul 19, 6:18 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.